# SDR SWAA2023020790450

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 20 BS 767+3; BS 767+7; BS 767+11; BS 767+15; BS 767+19.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] UPDATE TABLE;[03] VERIFIED CORRECTIVE ACTION STEP 1.;[04] LOCATED AND DRILLED ON AFT CARGO BAY FWD DOOR NEW SHIELD AT RBL 20 BS WL 156 BS 767 TO BS 787+6 P/N146A8127-12 LOT#1505016-1 PO#885752/1 IAW SRM 51-40-05 AND DWG 146A8127 REV:-;[05] VERIFIED CORRECTIVE ACTION1;2;4 AND THE MEASUREMENT TABLE.;[06] UPDATED PARTS USAGE
